Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Errata to ``Evaluation of zeta function of the simplest cubic field at negative odd integers''

Author: Hyun Kwang Kim
Journal: Math. Comp. 78 (2009), 617-618
MSC (2000): Primary 11R42
Published electronically: August 29, 2008
Original Article: Math. Comp. 71 (2002), 1243--1262
MathSciNet review: 2448725
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S.J. Cheon, H.K. Kim and J.H. Lee, Evaluation of the Dedekind zeta functions of some non-normal cubic totally real cubic fields at negative odd integers, Manuscripta Math., 124 (2007), 551-560. MR 2357798
  • 2. H.K. Kim and J.S. Kim, Evaluation of zeta function of the simplest cubic field at negative odd integers, Mathematics of Computation, 71 (2002),1243-1262. MR 1898754 (2003h:11143)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11R42

Retrieve articles in all journals with MSC (2000): 11R42

Additional Information

Hyun Kwang Kim
Affiliation: Department of Mathematics, Pohang University of Science and Technology, Pohang 790-784, Korea

Received by editor(s): January 23, 2008
Published electronically: August 29, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society